Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    4
  • views
    996

Week 1

BubbleTea86

1761 views

I am on week 1 of accutane and I am experiencing minor side effects similar to what I experienced during my first course of accutane (3 years ago).
My side effects are: red face, dry lips and dry skin on face (forehead area and around my mouth). 

I am a little worried about how red my face is going to get because I naturally blush a lot and am starting a new job! :P
When I feel like my face is as red as a cherry, I like to look at peoples' success stories of accutane.
Just a note to readers: if you ever feel like the side effects of accutane, such as breakouts or redness, are making you feel self-conscious, just think of the amazing results you will get in the end.

I will be blogging again in the next week or so. 
:)



2 Comments


Recommended Comments

Hi Thank you for writing this im about to start accutane and im a little nervous about the side effects and im also a little worried accutane wont work for me? How bad are the side effects and how long do you think it will be until i start seeing some results? Also how long will my face be red?
Thanks 
H.F

Share this comment


Link to comment
On 2/4/2016 at 3:32 PM, Hopefully Free said:

Hi Thank you for writing this im about to start accutane and im a little nervous about the side effects and im also a little worried accutane wont work for me? How bad are the side effects and how long do you think it will be until i start seeing some results? Also how long will my face be red?
Thanks 
H.F


Hi H.F. I feel it is natural to feel a little nervous- don't worry, it will be okay. From my first experience with accutane I can tell you that it worked wonders for clearing up my acne, so I wouldn't worry that it won't work for you- It should! :)

The side effects varies for everyone. For me it was/is mostly dry skin and red face. You will definitely start seeing some results after a month. Your face might be red until your skin starts to clear up, probably after a month and a bit. Good luck with it and let me know if you have any more questions/concerns!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×